# SDR AALA20031390

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA  EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK B5-27 INOPERATIVE.  REPLACED BATTERY PACK B5-27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
